Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Lack of concentration, headaches, worrying for no reason. On birth control pills, fluticasone propionate and trusopt. Need help

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 297 Questions
Hi, I am a 42 female who was full of life two years ago and worked out daily, now I stay home dont leave the house only because I cant concentrate to work anymore, cry sometimes for no reason, worry, can hardly drive to pick my kids up. Im very tired sleep constantly have no engery. My doc did find my iron was at 15 & this month its a 28. They gave me Ferrous sulfate 325 mg to take daily & this month told me to take two a day instead. I have hypothryoid and a few months ago it was high however this they said it was much better. I was taken 88 mg of levoxyl for about 14 years & did fine but now I've been raised to 100 mg & have been on it for apx. 2 months now. My gynocologist said he thought I was hormonal imbalanced so he put me on birth control pills this being my third pack due to side effects. All together apx 6 months worth of birth control pills. I just finished taking my last sprintec 28 apx. 15 days ago I called about the really bad headaches & he told me to stop taking them. However I was doing some better I wasnt crying anymore. However I have started the crying again as yesterday. My focus did improve some but I couldnt stay out of bed for being so sleepy all the time as if I had taken a sleepen pill. My chest feels tight alot and my breathing seems slow. I have tried a few antidepressents before I started the hormones but they made me nausau and fogged and dizzy. I constanly have sinus drainage clear but my face is full of congestion which I take fluticasone propionate once to twice a day some days. I also take trusopt eye drops 3x day & xaltan once at night to control my glucoma all in my rt. eye. I just want my happy back & brain back along with some energy & be able to go to work again. With so much going on I'm hopeless.
Posted Mon, 16 Apr 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. V. Kumaravel 9 hours later

Thanks for posting your query.

I do understand that you are a 42 years old female with Hypothyroidism, Rheumatoid arthritis, Anemia and feeling very tired and energy less.

Given your above clinical picture, your complaints may be related to multiple factors like anemia, hypothyroidism, depression or hormonal imbalance associated with the menopausal transition.

I hope your Anemia has been taken care of. I would prefer you to get your TSH ( Thyroid Stimulating Hormone ) and Free T4 checked. If your TSH is within normal limit, then your thyroid dose of 100mcg is adequate or it would require dose modification. In that case the thyroid may not be responsible for your current problems.

Your lack of concentration, sleep difficulty and emotional disturbance would require an clinical evaluation by a psychiatrist. I feel these are easily treatable and you should do well.

Above answer was peer-reviewed by
Follow-up: Lack of concentration, headaches, worrying for no reason. On birth control pills, fluticasone propionate and trusopt. Need help 3 hours later
Ive been to the psychiatrist @ she gave me zoloft@ told me a therpist would benefit me. I havent been because of the lack of engergy @ concentration to drive myself there 30 min. drive. I tried taken the zoloft I did fine the first week but then became very dizzy @ stopped the medication.
Answered by Dr. V. Kumaravel 1 hour later

Thanks for your feedback.

Zoloft (Sertraline) really helps in depression, but if you feel dizzy and not tolerating Zoloft, you can discusss with your psychiatrist. Your psychiatrist may alter the drug as per your tolerance.

Depression, Lack of concentration, sleep difficulty and emotional disturbance are common during perimenopausal period. You may try meditation, yoga and other life style measures along with counselling to come out of this problem.

A clinical evaluation by your physician will help identify any additional factors that contributes to your current problem. If your TSH is within normal limit, thyroid may not be responsible for your current problems.

Hope I had answered your query.

Best wishes and regards

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor